Latest posts

Forum Statistics

Threads
25,881
Posts
508,371
Members
27,963
Latest Member
Metamuscular
What's New?

Lump in ass cheek

el griff

el griff

VIP Member
May 11, 2013
67
6
Took a shot 1mil on Saturday , Sunday sore but ok. I did 5,000 steps during easter cookout being the host lol. I woke up ass cheek swollen a little with a hard Knott. Pain like a mother fucker barely walking. Ice pack doing nothing

Sent from my SM-G988U using Tapatalk
 
Warhead14

Warhead14

TID Board Of Directors
Jul 23, 2011
1,095
624
Ass cheek? Did you mean top of ass crack 2-5 inches toward the hip? Or low in the cheek? What gear did you inject? Water based?
 
Tuffoldman

Tuffoldman

VIP Member
May 23, 2011
1,083
740
Knowing the type of shot you took, the amount of the shot you took, what was your procedure before the injection etc that would probably give us a better idea.



Some compounds you feel for longer than others but if it's warm to the touch and it's not getting better there is a good chance that you have an abscess lurking.


Bad gear and bad hygiene before injection are generally the first two things to look at
 
tommyguns2

tommyguns2

Senior Moderators
Staff Member
Dec 25, 2010
5,651
3,694
Sounds like the hormone is crashing in depot. That means the hormone is coming out of solution and re-crystalizing in the glute muscle. I'm guessing you pinned test cyp That can happen sometimes. Next time you pin you may want to cut it with another 0.5-1ML of sterile oil to help prevent crashing.
 
The Phoenix

The Phoenix

VIP Member
Jul 29, 2014
1,013
646
Depending on the gear and your activity near the area of your pin will generally be sore until you get accustomed to pinning there. When I am on gear (not at the moment), I pin my thighs but never have an issue cos I've developed them quads and hammies.
 
Rock Diesel

Rock Diesel

Senior Member
Mar 16, 2022
105
81
Could be a number of things from the type of gear you injected to something as simple as all the walking you did causing the soreness.
 
BD Cool

BD Cool

VIP Member
Dec 1, 2011
1,132
486
Might just be a "bad shot"... it happens from time to time. If you aren't running a fever and you feel fine (with the exception of the sore inject spot), I'd wait it out. Most likely it will go away in a few days.
 
Neptunes_Overlord

Neptunes_Overlord

Member
Mar 26, 2022
24
21
Took a shot 1mil on Saturday , Sunday sore but ok. I did 5,000 steps during easter cookout being the host lol. I woke up ass cheek swollen a little with a hard Knott. Pain like a mother fucker barely walking. Ice pack doing nothing

Sent from my SM-G988U using TapatalkI
I did the same yet I do the thighs. First time in years I had a hard knot with pain. Took four days to subside, I think it was due to pushing to hard and not massaging enough...
 
gunslinger

gunslinger

VIP Member
Sep 19, 2010
1,595
741
I've had the same issue lately with two different brands of gear. It only happens with the cyp and not the test U. Had a huge lump in my shoulder for about two weeks and every shot in the glut is painful for 4-5 days and swells. Sometimes painful to the point of not being able to sleep at night. I've taken dozens of brands/labs over the years and this is only the second to light me up this way. IDK whats wrong but it shouldn't be happening. I have done up to 3 ml of other brand with zero pain. If I did 2 ml of this I'd end up in the hospital.
 
genetic freak

genetic freak

VIP Member
Dec 28, 2015
626
587
My first question would be is this a new bottle of gear that you have not shot before? Then what is the solvent? Carrier oil?
 
Rock Diesel

Rock Diesel

Senior Member
Mar 16, 2022
105
81
Could be a number of things from the type of gear you injected to something as simple as all the walking you did causing the soreness.
I've had the same issue lately with two different brands of gear. It only happens with the cyp and not the test U. Had a huge lump in my shoulder for about two weeks and every shot in the glut is painful for 4-5 days and swells. Sometimes painful to the point of not being able to sleep at night. I've taken dozens of brands/labs over the years and this is only the second to light me up this way. IDK whats wrong but it shouldn't be happening. I have done up to 3 ml of other brand with zero pain. If I did 2 ml of this I'd end up in the hospital.
Same thing here. I've taken so many different brands/labs over the years and usually all is well. A while back I went back to a brand I used pretty often in the past, but they switched carrier oils and man I couldn't do it. I got through about 3 shots and that was all I could handle. I couldn't even sleep on that side at night. It's crazy how one small change can throw the whole thing off.
 
Who is viewing this thread?

There are currently 0 members watching this topic

Top